MathSciNet Relay Station
MathSciNet bibliographic data
MR614638 60J75 (60J30 60J45)
Berbee, Henry On covering single points by randomly ordered intervals. Ann. Probab. 9 (1981), no. 3, 520–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement